MathSciNet Relay Station
MathSciNet bibliographic data
MR2453848 (2009h:37004) 37A05 (05A05 28D05 37B05 60B05 62F07)
Frick, Sarah Bailey; Petersen, Karl Random permutations and unique fully supported ergodicity for the Euler adic transformation. Ann. Inst. Henri Poincaré Probab. Stat. 44 (2008), no. 5, 876–885.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement